Journal article icon

Journal article

A topological approach to canonical extensions in finitely generated varieties of lattice-based algebras

Abstract:

This paper investigates completions in the context of finitely generated lattice-based varieties of algebras. It is shown that, for such a variety A, the order-theoretic conditions of density and compactness which characterise the canonical extension of (the lattice reduct of) any A∈A have truly topological interpretations. In addition, a particular realisation is presented of the canonical extension of A; this has the structure of a topological algebra nA(A) whose underlying algebra belongs ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.topol.2011.06.004

Authors


Journal:
Topology and its Applications
Volume:
158
Issue:
13
Pages:
1724-1731
Publication date:
2011-08-15
DOI:
ISSN:
0166-8641
URN:
uuid:0ff1e86f-ac7e-4330-b1ae-ec8799839c2e
Source identifiers:
166760
Local pid:
pubs:166760

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP